# SDR R61A2025021600088

- Difficulty date: January 28, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 AFT CARGO FR80 STR26R FOUND CORRODED SUPPORT BRACKET. MX REPLACED BRACKET PN 170-85667-001 IAW SRM 51-43-03
